Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 66, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 11, 2017, 3:21 AM CDT. It took effect at Sep 11, 2017, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2017, 3:21 AM CDT (08:21 UTC)
- In effect from
- Sep 11, 2017, 1:00 PM CDT
- Expired
- Sep 11, 2017, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
580 WHUS73 KGRB 110821 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 AM CDT MON SEP 11 2017 LMZ541-111630- /O.NEW.KGRB.SC.Y.0066.170911T1800Z-170912T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 321 AM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT. * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON, BECOMING SOUTHWEST 10 TO 20 KNOTS THIS EVENING. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
2 follow-up statements
822 WHUS73 KGRB 111859 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 159 PM CDT MON SEP 11 2017 LMZ541-120500- /O.CON.KGRB.SC.Y.0066.000000T0000Z-170912T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 159 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON, BECOMING SOUTHWEST 10 TO 20 KNOTS THIS EVENING. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
151 WHUS73 KGRB 112035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT MON SEP 11 2017 LMZ541-120300- /O.EXT.KGRB.SC.Y.0066.000000T0000Z-170912T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 335 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHEAST TO SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS, BECOMING SOUTHWEST AND DIMINISHING LATE THIS EVENING. * WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:17 AM CDT, 4 minutes earlier.
Area forecast discussion, Sep 11, 3:17 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 317 AM CDT Mon Sep 11 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 317 AM CDT Mon Sep 11 2017 Some isolated morning fog is possible across fog prone areas of central Wisconsin early this morning. Otherwise a large surface high will remain in control of the weather to start the work week. A shortwave will track through the western Great Lakes region today, however this feature will track through a very dry airmass afforded by the aforementioned high as evidenced by the 00Z KGRB RAOB sounding. Therefore dry weather is expected to hold across the region as this feature tracks through. Highs today are expected to rise into the lower to middle 70s. Building of waves and increased winds will bring an increased risk for rip currents across the Lake Michigan side of Lake Michigan later this afternoon and into this evening. Therefore will issue a beach hazards statement for Door County for this period. Dry weather is expected to remain overnight as lows dip down into the upper 40s across the north, with lower to middle 50s across the south. Increased moisture on the backside of the high will bring an increased chance for patchy fog across the area. Even warmer temperatures are expected on Tuesday as dew points approach summer like levels around 60 degrees across central and east-central Wisconsin. Afternoon highs are expected to rise to around 80 degrees away from Lake Michigan, with cooler temperatures in the lower to middle 70s closer to the lake. Despite the increased dew points, dry weather is expected to last into Tuesday as moisture in the middle and upper levels remains paltry with the high over the Great Lakes region. .LONG TERM...Tuesday Night Through Sunday Issued at 317 AM CDT Mon Sep 11 2017 A mid level ridge is forecast to be across the region for much of the week, continuing the generally dry conditions for the area. Nothing more than slight chances for showers at times in the far north during the latter half of the work week. There is a chance for showers at most locations this weekend, mainly Saturday night and Sunday, as a surface system and mid level short wave approach from the west. High temperatures are forecast to be above normal through at least Saturday, with cooler readings expected on Sunday due to clouds and rain. Highs should be mainly in the middle 70s to around 80 degrees Wednesday through Friday, except near Lake Michigan where temperatures will top out in the lower 70s. && .AVIATION...for 06Z TAF Issuance Issued at 1129 PM CDT Sun Sep 10 2017 Expect VFR flight conditions to prevail through the TAF period, with some mid-level clouds arriving from the west overnight, and scattered cumulus clouds during the day on Monday. The main aviation concern is the potential for LLWS at the RHI TAF site late tonight/early Monday, as southwest winds increase to 30 kts just off the surface. In addition, some patchy fog may form over north central WI near the end of the TAF period. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from 1 PM CDT this afternoon through this evening for WIZ022. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......Kieckbusch
Hazardous weather outlook, Sep 10, 2:28 PM CDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 228 PM CDT Sun Sep 10 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 228 PM CDT Sun Sep 10 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-111930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 228 PM CDT Sun Sep 10 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. MPC/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 3:19 AM CDT | Beach Hazards Statement | GRB | Door | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.